Welcome to the forum.
For some reason, I'm sensing that this medication is not for you!
Please note that this is not a suggestion at all. It is only a strong intuition I'm getting, regarding you taking Plaquenil.
" Normally" I support my comments and statements well in most of my posts,based on science,research,studies and personal experience, however, in this instance, I'm unable to explain it.
There seems to be "something" attempting to prevent you from taking Plaquenil. Can you possibly discuss with your Doctor if there's anything else you can replace it with, or adjust the dosage at least?
Can your Doctor help you with the "real" underlying cause?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.